# SDR CALA2024051301453

- Difficulty date: March 29, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER CUT-OUT DOOR SILL ASSY CORRODED. CORROSION ON AREA OUT OF LIMITS IAW SRM 53-41-14-283-002, REMOVE D AND REINSTALLED SCUFF PLATES IAW AMM 53-45-15-400-001-A, REMOVED AND REPLACED DOOR SILL IAW D53480505 AND SRM 51-42-11/001.
